# SDR DALA2023071805808

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2867807)FWD CARGO BAY L/H ZEE CHANNEL HAS MULTIPLE LOCATIONS OF CORROSION FROM STA 500C TO 500L) DUE LH ZEE CHANNEL BETWEEN BS 500A AND BS 500C HAS FASTENER HOLES MISALIGNED WITH THE BAFFLE. REPAIRED L/H ZEE CHANNEL FROM STA 500D+6-STA. 500B+10 IAW B737 SRM 51-40-05-0G-0, SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7501.
